Union of monomial varieties of algebras
Matematičeskie zametki, Tome 35 (1984) no. 6, pp. 789-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_6_a1,
author = {V. V. Mironov},
title = {Union of monomial varieties of algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {789--794},
year = {1984},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_6_a1/}
}
V. V. Mironov. Union of monomial varieties of algebras. Matematičeskie zametki, Tome 35 (1984) no. 6, pp. 789-794. http://geodesic.mathdoc.fr/item/MZM_1984_35_6_a1/